MAUDE Adverse Event Report: ARTHREX, INC.; TOT ANAT SHOULDR PROSTH, UNCEM

ARTHREX, INC.; TOT ANAT SHOULDR PROSTH, UNCEM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that an ar-9349-18 arthrex eclipse humeral head was not engaging properly with the trunnion.The reporter confirmed that the cage screw was fully seated within the trunnion.The team attempted to remove and re-implant the component; however, the eclipse head still would not seat correctly.A new eclipse head was opened and implanted without issue, allowing the procedure to proceed as planned.This was discovered during a total shoulder replacement procedure on (b)(6) 2025.Additional information was received on 16-dec-2025: the issue was identified during use inside the patient.No fragments broke as a result of the issue.The procedure was completed using a different eclipse humeral head, ar-9349-20, 49/20, with the original trunnion.There was no surgical delay or additional anesthesia required.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per surgical technique - eclipse¿ total shoulder arthroplasty system - pag 10 - note: do not overtighten the screw, as this could lead to ineffective fixation.The most likely cause of the reported failure can be attributed to user error with the device due to improper surgical technique during the tightening/overtighten the eclipse with the screw.The device was not returned for evaluation, and no objective evidence (e.G., device analysis, photographs, or supporting documentation) was available to confirm a device-related failure.

Brand Name
UNK
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23935632
Report Number1220246-2025-05938
Device Sequence Number12164977
Product Code QHQ
UDI-Device Identifier00888867060067
UDI-Public(01)00888867060067(11)241001(17)290930(10)244145
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown